# SDR FDEA202305161060

- Difficulty date: May 16, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28203
- Aircraft time: 62,607 hours, 22,873 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113N300324
- Part serial: 000602
- Condition: Chafed
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING OUTBD FLAP CHAFFED ON UPPER SIDE NEAR SPOILER #10 PERFORMED TRAILING EDGE FLAP NOSE SKIN REPAIR - AREA ADJACENT  TO A NOSE RIB, PER SRM 57-53-01-2R, REPAIR 3, FIG. 201  SEE FEDEX E.A F-5750-T0374851 FOR TRACKING.      MAJOR REPAIR
